# SDR CA150508013

- Difficulty date: November 6, 2014
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 305 C
- Aircraft time: 12,845 hours
- Engine: Lyc O540A4B5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reinforcement
- Part number: 06131031
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUR CRACKS FOUND IN 4 REINFORCEMENT PLATES, STEEL, RT & LT, FWD & AFT OF LANDING GEAR BULKHEAD ASSEMBLY.  BULKHEAD UNDER THE REINFORCEMENT PLATES CRACKED AS WELL.  CAUSES UNKNOWN BUT MANY CYCLES DONE IN THE LAST 20 YEARS BECAUSE OF GLIDER TOWING.
